# SDR 2002FA0001232

- Difficulty date: October 28, 2002
- Submitted: October 28, 2002
- Operation: General aviation
- Aircraft: N949SP
- Make and model: Cessna 172S
- Aircraft serial: 172S8145
- Aircraft time: 1,756 hours
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: 055032111
- Condition: Cracked
- Location: Prop Spinner
- Part time: 1,756 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE 1 INSPECTION, MAINTENANCE FOUND AFT PROPELLER SPINNER BULKHEAD CRACKED AT ONE FLANGE BY THE PROPELLER BLADE CUT OUT ON ONE SIDE.  REPLACED PROPELLER AFT SPINNER BULKHEAD & REINSTALLED PROPELLER.
